On biquadratic fields that admit unit power integral basis

Attila Pethő, Volker Ziegler

Research output: Contribution to journalArticleResearchpeer-review

Original languageEnglish
Pages (from-to)221-241
JournalActa Mathematica Hungarica
Volume133
Issue number3
DOIs
Publication statusPublished - 2011

Fields of Expertise

  • Sonstiges

Treatment code (Nähere Zuordnung)

  • Basic - Fundamental (Grundlagenforschung)

Cite this

On biquadratic fields that admit unit power integral basis. / Pethő, Attila; Ziegler, Volker.

In: Acta Mathematica Hungarica, Vol. 133, No. 3, 2011, p. 221-241.

Research output: Contribution to journalArticleResearchpeer-review

@article{6e2667530d7943f1b0b98d8d7d4ef1f8,
title = "On biquadratic fields that admit unit power integral basis",
author = "Attila Pethő and Volker Ziegler",
year = "2011",
doi = "10.1007/s10474-011-0103-5",
language = "English",
volume = "133",
pages = "221--241",
journal = "Acta Mathematica Hungarica",
issn = "0236-5294",
publisher = "Springer Netherlands",
number = "3",

}

TY - JOUR

T1 - On biquadratic fields that admit unit power integral basis

AU - Pethő, Attila

AU - Ziegler, Volker

PY - 2011

Y1 - 2011

U2 - 10.1007/s10474-011-0103-5

DO - 10.1007/s10474-011-0103-5

M3 - Article

VL - 133

SP - 221

EP - 241

JO - Acta Mathematica Hungarica

JF - Acta Mathematica Hungarica

SN - 0236-5294

IS - 3

ER -